×

Found 5,331 Documents (Results 1–100)

On the limit distribution function of the value of a diffusion semi-Markov process on interval with unattainable boundaries. (English. Russian original) Zbl 07836027

J. Math. Sci., New York 281, No. 1, 217-224 (2024); translation from Zap. Nauchn. Semin. POMI 505, 312-323 (2021).
MSC:  60J60 60K15
PDFBibTeX XMLCite
Full Text: DOI

Averaging of random affine transformations of functions domain. (Russian. English summary) Zbl 07863162

Ufim. Mat. Zh. 15, No. 2, 55-64 (2023); translation in Ufa Math. J. 15, No. 2, 55-64 (2023).
PDFBibTeX XMLCite
Full Text: DOI MNR

On the universality from interacting particle systems. (English) Zbl 1533.60177

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 6. Sections 12–14. Berlin: European Mathematical Society (EMS). 4326-4348 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Gauge transformations in stochastic geometric mechanics. (English) Zbl 1534.70041

Nielsen, Frank (ed.) et al., Geometric science of information. 6th international conference, GSI 2023, St. Malo, France, August 30 – September 1, 2023. Proceedings. Part I. Cham: Springer. Lect. Notes Comput. Sci. 14071, 583-591 (2023).
MSC:  70L10 70H15 70S99
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field